# SDR FDKA200607174

- Difficulty date: July 21, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 12,339 hours, 11,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE LAST THREE EMERGENCY LIGHTS INOP.  MAINTENANCE CONNECTED THE LOOSE FLOOR LIGHTS.
